See Alike in...

Alike App

Browser

Christian

897d

My main concern is all this medication and still in such pain

Top reply
    • HarbingerOfChaos

      894d

      I make a point to stretch/exercise, get enough sleep, and eat relatively healthy in addition to my meds. I know that I have to have some side effects, but I've tried to step down my doses with my doctors, and the meds ~definitely~ help. They just don't make it go all the way away on their own.

    • HarbingerOfChaos

      894d

      I make a point to stretch/exercise, get enough sleep, and eat relatively healthy in addition to my meds. I know that I have to have some side effects, but I've tried to step down my doses with my doctors, and the meds ~definitely~ help. They just don't make it go all the way away on their own.

    • Edens48

      894d

      Thanks for the info 👍

    • Shakeszper

      897d

      The side effects can be equally debilitating. Trying alternative therapies such as meditation or tapping can help. It's hard at first, but I find tapping helps. I can't meditate very well because I have a hard time "quieting" my mind.☺️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion